# SDR USAA2012100100023

- Difficulty date: September 12, 2012
- Submitted: October 2, 2012
- Operation: Air carrier
- Aircraft: N839AW
- Make and model: Airbus A319-132
- Aircraft serial: 2669
- Aircraft time: 22,542 hours, 9,752 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367413900000
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1S CHECK -  DELAMINATION ON FLOOR PANEL 151CF BETWEEN FR59 TO FR63, -Y1353 TO -Y970.8.  REPLACED FLOOR PANEL 151CF IAW IRM 9701 REV G AND A319 SRM 53-02-00 FIGURE 209.
